wondermom Posted April 2, 2007 Share Posted April 2, 2007 For those of you who have been on decadron, how long did it take you to regain strength in your legs after coming off of it? I realize that not everyone has leg weakness but I guess I am looking for those of you who did. My mom had a brain met surgically removed in early March and has just finished up with the decadron this weekend. Today she says she feels like she is getting weaker. I told her it is probably from coming off the decadron but I hope that is all it is. She has a CT scan and MRI on Wednesday so I guess we will find out more then. Just wondering if any of you can shed some light on the situation. She has a really hard time with the stairs and lifting her legs. Her legs have gotten very thin. I think her doctor started weaning her off a little more quickly than originally intended too if that makes a difference. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.